Record number :
1447833
Title of article :
Global stability analysis scheme for a class of nonlinear time delay systems
Author/Authors :
Choi، نويسنده , , Joon-Young، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
5
From page :
2462
To page :
2466
Abstract :
We consider a class of nonlinear time delay systems created by generalizing the model for FAST TCP, an Internet congestion control algorithm. We achieve a time delay independent sufficient condition for the global asymptotic stability of the class of systems. The sufficient condition is verified by constructing two sequences that represent the lower and upper bound variations of the system trajectory in time, and showing that the two sequences converge to the equilibrium point of the system. The simulation results exemplify that the sufficient condition is valid for global asymptotic stability, and that the sufficient condition is a close approximation to the unknown necessary and sufficient condition for global asymptotic stability.
Keywords :
Nonlinear time delay systems , Global asymptotic stability , Internet congestion control , FAST TCP
Journal title :
Automatica
Journal title :
Automatica
Serial Year :
2009
Link To Document :
بازگشت